# SDR ASAA0956469

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,655 hours, 3,681 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START AFTER LANDING.  ACCOMPLISHED APU STARTING AND OPERATION PER AMM TASK 49 11 00 860 801.  ACCOMPLISHED APU BITE TEST.  NO FAILURES FOUND PER FIM TASK 49 60 00 810 801.  STARTED APU TWICE AND STARTED NORMAL AFTER POWER DOWN AIRCRAFT.  NO HISTORY AFTER 90 DAYS.  SEAMC NOTIFIED.
